Bulletin of the Iranian Mathematical Society

, Volume 45, Issue 6, pp 1651–1658 | Cite as

On Weakly (Noncommutatively) Slender Groups

  • Hamid TorabiEmail author
  • Ali Parsa
Original Paper


The class of slender groups is closed under direct sums, but it is not closed under direct product. Also, the class of noncommutatively slender groups is closed under weak direct products, but it is not closed under direct product. In this paper, we generalize the class of (noncommutatively) slender groups to weakly (noncommutatively) slender groups, which is closed under direct products and inverse limits. Also, we show that for a topological space X with first countability at \(x_0\), if \(\pi _1 (X,x_0)\) is (weakly) noncommutatively slender, then X is semilocally simply connected (homotopically Hausdorff) at \(x_0\).


Slender groups Noncommutatively slender groups Fundamental groups 

Mathematics Subject Classification

57M07 55Q52 



The authors would like to thank the referee for the valuable comments and suggestions which have improved the manuscript and made it more readable.


  1. 1.
    Chase, S.U.: On direct sums and products of modules. Pacific J. Math. 12, 847–854 (1962)MathSciNetCrossRefGoogle Scholar
  2. 2.
    Eda, K.: Free \(\sigma \)-products and non-commutatively slender groups. J. Algebra 148(1), 243–263 (1992)Google Scholar
  3. 3.
    Eda, K., Fischer, H.: Cotorsion-free groups from a topological viewpoint. Topol. Appl. 214, 21–34 (2016)MathSciNetCrossRefGoogle Scholar
  4. 4.
    Fuchs, L.: Infinite Abelian Groups, vol. 2, Academic Press, New York, (1970-1973)Google Scholar
  5. 5.
    Karimov, U.H., Repovš, D.: Hawaiian groups of topological spaces. Russian Math. Surveys 61(5), 987–989 (2006)MathSciNetCrossRefGoogle Scholar
  6. 6.
    Karimov, U.H., Repovš, D.: On the homology of the Harmonic Archipelago. Cent. Eur. J. Math. 10(3), 863–872 (2012)MathSciNetCrossRefGoogle Scholar
  7. 7.
    Rotman, J.J.: An Introduction to Algebraic Topology. Springer, New York (1993)zbMATHGoogle Scholar

Copyright information

© Iranian Mathematical Society 2019

Authors and Affiliations

  1. 1.Department of Pure MathematicsFerdowsi University of MashhadMashhadIslamic Republic of Iran

Personalised recommendations